RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 47, Issue 4(286)  


General hypergeometric systems of equations and series of hypergeometric type
I. M. Gel'fand, M. I. Graev, V. S. Retakh
3
Group analysis of ordinary differential equations and the invariance principle in mathematical physics (for the 150th anniversary of Sophus Lie)
N. Kh. Ibragimov
83
Boolean constructions in universal algebra
A. G. Pinus
145

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Sandwich subalgebras in simple finite-dimensional Lie algebras
S. A. Kirillov
181
Conformally half-planar generalized Kähler manifolds
O. E. Arsen'eva
183
On a system of equations of composite type in a multidimensional region
K. Kh. Boimatov
185
Fubini–Veneziano fields in Verma projective quasifibrations over $\mathfrak{sl}(2, \mathbb C)$
S. A. Bychkov
187
Enumerated graphs and their bilinear forms
V. A. Gurvich
189
On the embeddability of relatively free Lie algebras
M. V. Zaicev
191
On the structure of the symplectic group of polynomial rings over regular rings of dimension $\le 1$
V. I. Kopeiko
193
Differential operators in the classification of simple modular Lie algebras
M. I. Kuznetsov
195
On a property of the fundamental dimension of $\operatorname{UV^n}$-mappings
Yu. V. Lubenets
197
On matrix algebras with two generators and on embedding $PI$-algebras
V. T. Markov
199
On the conjugacy of rearrangements of two open intervals of the circle without periodic points
T. V. Medvedev
201
On a generalization of Eastham's theorem on a limit point
K. A. Mirzoev
203
On fixed points of a free chromatic Lie superalgebra under the action of a finite group of linear automorphisms
A. A. Mikhalev
205
Topological invariants of the Hamiltonian system for the $B$-phase of superfluid Helium-3
A. A. Prokop'ev
207
Invariant submanifolds in spaces of binary forms
Yu. G. Prokhorov
209
On the connection between inverse problems with final and integral overdetermination
I. V. Tikhonov
211
The space of paths and generalized Maslov classes of Lagrange submanifolds
V. V. Trofimov
213
On the transcendence of values of a subclass of $E$-functions
A. B. Shidlovskii
215
Incidence algebras over lattices
V. D. Shmatkov
217

Mathematical Events
Vladimir Aleksandrovich Marchenko (on his seventieth birthday)
Yu. M. Berezanskii, V. P. Maslov, Yu. A. Mitropol'skii, L. A. Pastur
219
Rafail Zalmanovich Khas'minskii (on his sixtieth birthday)
A. A. Borovkov, A. A. Gonchar, I. A. Ibragimov, A. M. Il'in, Yu. V. Prokhorov, A. V. Skorokhod
223
The Odessa All-Union school on function theory
V. I. Kolyada, È. A. Storozhenko, P. L. Ul'yanov
227

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
229
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019